# SDR SIMA20170717001

- Difficulty date: July 17, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 32,450 hours, 27,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXIT EMERGENCY LIGHT FOUND INOPERATIVE.  REMOVED AND REPLACED THE EMERGENCY LIGHT IAW AMM 33-50-10-000-801, AND 33-50-10-400-801. OPS CHECKED GOOD.
